# SDR 29GA2019050300001

- Difficulty date: May 2, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N346AG
- Make and model: Saab 340B
- Aircraft serial: 340B446
- Aircraft time: 38,169 hours, 42,754 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 0067 FLL/MCO REPORT: BETWEEN ROWS 3+4 ESCAPE PATH LIGHTING FALLS OFF INTO THE AISLE. CORRECTIVE ACTION:  RESECURED ESCAPE PATH LIGHTING IAW AMM 33-50-20,
